Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Xanax in blue colour and oval shaped?

yes m tryiny to find out if this pilI i have is the right pill. Its supposed to be zanax and its a very small blue oval shaped pill, one side says z 1 and on the other side it says 7.5 . im trying to find out what it looks like or if I can find it and see if it maches what i have
Wed, 11 Sep 2019
Report Abuse
Pulmonologist 's  Response
Hello,

Honestly speaking, better not to take that pill without proper packaging information. I am telling you this because many pills look similar but have different compounds in it.

If you take this and this is not Xanax then you are putting your self in danger. So better to buy fresh Xanax instead of taking this open unnamed pill.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Kaushal Bhavsar, Pulmonologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my wife erica rittenhouse just died on july 24th 2012. i was hospitalized and i woke up in the morning and found her to be unresponsive and foam was out of her mouth, i ran for help and they called code blue, three days later in icu , she was hooked to a ventilator and according to the doctor she suffered a anuyerism and the pressure was building in her brain causing her death. im deeply saddened by this and torn, and scarred, and i wanted to know is her taking medications such as kepra for seizures, hydrocodone for pain, and xanax for anxiety would cause this in her.

doctor1 MD

For the past few months I have been under severe stress due to multiple changes in my personal life. It often feels like my heart is going to pound out of my chest or maybe have a heart attack. I was diagnosed with anxiety, and prescribed Xanax l tab po tid. I cut them in half and always start with only half a tab first. So most recently I lost my marketing position due to territory cutbacks after marketing diligently in 19 degree weather....anyway following my termination I then came down with severe bronchitis. Started on Levoquin 1 po qd x 10 days, Tussinex syrup for my hacking uncontrollable cough, and Tessalon peerles (sp?), and Tylenol prn fever. Ok, I have had my 3rd dose of Levoquin, took the Tessalon....and my heart started pounding again...so I stopped them immediately. So now I am up today for the first time since 2/13 and I get a glance of myself and whoa! my lips r turning dark blue! Has never happened before. Again my heart is pounding so I took half a Xanax 0.5 and I am in bed now. I m hoping to wake up again. Perhaps I am having some cardio problems? My normal B/P is 100/72, 90/60, always-that s one thing that is good. I am just not understanding the increased heart rate-when I saw the doc on Monday my pulse was 98???

doctor1 MD

I m a 60 year old woman who just had a series of stresses the last 8 weeks which sent me into panic and anxiety that is unfathonable.. The pains in my stomack had me thinkin I m dying an must have cancer. So,ii went to my doctor an he prescribed 10 mgs lexapro a day. After 5 days I m getting worse not better. I have had to take a few pieces of a blue xanax at times in order to cope with the chest and stomack discomfort.is it okay to mix these to. I m so confused. It s not easy finding help.... My family wants me to stop both meds. Then what. All I know is I can t eat sleep or leave the house and this is not me!